Analysis of infiltrative characteristics of deformable porous metal rubber material and parameters identification

Jiang, H, Xia, Y, Su, D ORCID: 0000-0002-9541-8869 and Beloukof, AE, 2005. Analysis of infiltrative characteristics of deformable porous metal rubber material and parameters identification. Chinese Journal of Mechanical Engineering, 18 (4), pp. 562-565. ISSN 1000-9345

Full text not available from this repository.
Official URL: 10.3901/cjme.2005.04.562
Item Type: Journal article
Publication Title: Chinese Journal of Mechanical Engineering
Creators: Jiang, H., Xia, Y., Su, D. and Beloukof, A.E.
Publisher: China Machine Press
Place of Publication: Beijing, China
Date: 2005
Volume: 18
Number: 4
ISSN: 1000-9345
Identifiers:
NumberType
10.3901/cjme.2005.04.562DOI
Divisions: Schools > School of Architecture, Design and the Built Environment
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:53
Last Modified: 09 Jun 2017 13:13
URI: http://irep.ntu.ac.uk/id/eprint/4263

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year